# SDR ASAA2014041707501

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 23,482 hours, 7,205 cycles
- System (JASC): 2430 · DC Generating System
- Part: Pcu
- Part number: 115195214
- Part serial: 115195203079
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 14,968 hours, 6,835 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEC LIGHT ILLUMINATED DURING ENGINE START.  ACFT GROUNDED.  PERFORMED FIM 24-31-801. ELECTRIC LIGHT BITE TEST.  SHOWS SPECU FAULT, PERFORM FIM TASK 24-35-802 SPCU FAULT CLEARED, FAULT WAS INTERMITTENT.  REPLACED SPCU IAW AMM 24-34-11, OPS NORMAL.  GROUND VERIFICATION SUCCESSFUL.
